# SDR ASAA2015032311091

- Difficulty date: March 23, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 29,193 hours, 8,732 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FL 350, APU "FAULT" LIGHT ILLUMINATED, 2 TIMES FAILED TO START. CSS AT FL 300 PASSED NORMALLY.  ACFT GROUNDED.  FOUND FAULT 49-31016, OVER TEMP SHUTDOWN, 2 STARTS OLD, IAW FIM 49-30-TASK 803.
